I've been on Cymbalta since February and developed a cough in April. I've been to countless Drs. and had multiple tests and medications with no relief. It was suggested it may be my medication but I'm reluctant to get off the Cymbalta because it works so well managing my migraines. Has this happened to anyone else and did getting off of Cymbalta help the cough?
Cymbalta - Anyone developed a cough and could you describe it?
Question posted by Puprus on 26 Sep 2011
Last updated on 28 July 2018 by marnita
I have been on cymbalta for a few months and I started coughing, badly, especially at night. I ran out of the meds and had to wait for at least a week to get them by that time the cough had subsided. Once I started taking the cymbalta again the cough came back. That's when I knew it was the medicine. I completely stopped taking the cymbalta and the cough is all but gone.
Started generic cymbalta in December and wake within a couple hours of taking it coughing. Tickle in my throat, feels like I can't catch my breath. Once I sit up and drink water I'm good. I take 60 mg at bedtime every day.
I have been on the generic form of Cymbalta for 3 months. I developed a cough 2 weeks after starting 20 mg. It also feels like a tickle in my throat. I’m not congested and not having breathing problems. I’ve been to my ENT, Gastrointestinal doc & my PCP. I’ve taken PIP regimen, inhalers, Mucinex. When I return home from my trip, I have to head back to my doctor. My nurse practitioner who prescribed the meds says it’s not the cause.
I have developed like a post nasal dip which causes me to cough and my nose runs. It is like a tickle in my throat. But will not give up my cymbalta because it helps with all my body pain, esp. my bavk.
I have a severe cough which causes difficulty breathing and starting to think it is due to cymbalta which I take for fibromyalgia. Doctor has given me an inhaler which is making it worse. I have a doctors appointment in a weeks time. I haven't taken the cymbalta for 2 days and slight improvement
I have a cough all day long since starting Cymbalta. My nose also runs which I think is the main problem.
Sorry you're having trouble with the cough. That might be a side effect of the drug. go to https://www.drugs.com/cymbalta.html on this site to learn about the side effects and maybe that might help. One of the side effects is dry mouth which might contribute to it. Hope this helps.
- Cymbalta uses and safety info
- Cymbalta information for Healthcare Professionals (includes dosage details)
- Side effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.